# SDR A6WA201310264305

- Difficulty date: October 26, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 & FS 559+110 - 569 HAS NUMEROUS AREAS OF EXFOILATION CORROSION.  R & R CARGO TRACK.
